# SDR ZIAA00014

- Difficulty date: September 13, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N344HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1038
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: LS62286
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - FOUND FUSELAGE STATION 549 BELOW STRINGER 51 CRACKED ON RIGHT SIDE.  REPAIRED CRACKED STRINGER IAW L-188 53-2-3 SRM.  (M)
